# SDR SWAA2022030902541

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Elongated
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDE Z-ANGLE STA 400-500+9' HAS ELONGATED HOLES / REMOVED AND REPLACED LH ZEE ANGLE BS 396-5001J ON NRC X961413
